American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Gene Abrams and Jeremy Haefner. Picard groups and infinite matrix rings. Trans. Amer. Math. Soc. 350 (1998) 2737-2752. MR 1422591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. M. Zelmanowitz. The structure of rings with faithful nonsingular modules . Trans. Amer. Math. Soc. 278 (1983) 347-359. MR 697079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacques Lewin. A matrix representation for associative algebras. II . Trans. Amer. Math. Soc. 188 (1974) 309-317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jacques Lewin. A matrix representation for associative algebras. I . Trans. Amer. Math. Soc. 188 (1974) 293-308. MR 0338081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Uri Leron. Multilinear identities of the matrix ring . Trans. Amer. Math. Soc. 183 (1973) 175-202. MR 0332873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Elizabeth Berman. Matrix rings over polynomial identity rings . Trans. Amer. Math. Soc. 172 (1972) 231-239. MR 0308187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1